# SDR QXEA2009060100390

- Difficulty date: June 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 527
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX  - C5 -  RT OTBD SEAT TRACK AT APPROX STA 527 HAS CORROSION.   BLENDED OUT CORROSION ON RT OUTBOARD SEAT TRACK CHANNEL AT APPROX F/S NR 527.  MAX MATERIAL REMOVED WAS .014 INCH.  ORIGINAL MATERIAL THICKNESS WAS .263 INCH.  BLENDING WAS DONE IAW RD 8/4-53-884.  HFEC IAW -8 Q400 NDTM PART 6 51-00-01.   NO CRACKS NOTED.  ALODINED REPAIR AREA PER RD 8/4-53-884 PG 6 NOTE 4&6.
